Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
H. H. Wicke, J. M. Worrell, Jr. "Errata to: “Open continuous mappings of spaces having bases of countable order,” vol. 34 (1967) pp. 255–272," Duke Mathematical Journal, Duke Math. J. 34(4), 813-814, (December 1967)